# SDR UALA2012040502120

- Difficulty date: April 4, 2012
- Submitted: April 6, 2012
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 48,910 hours, 13,228 cycles
- Engine: Pwa PW4056
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Dimmer
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ONE OF THE CAPTAIN`S FLOOD LIGHTS IS OUT.   BOTH CAPTAIN`S & CONTROL PANEL FLOODLIGHT INOPERATIVE.   SUSPECT CONTROL UNIT.  REPLACED CONTROL DIMMER ASSY, CHECKS OKAY NOW.
